# SDR SWIA972053

- Difficulty date: October 22, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 18,107 hours, 24,315 cycles
- Engine: Pwa PW118B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO LIGHT ILLUMINATED ON CLIMBOUT.  RETURNED TO FAT.  ADJUSTED FORWARD CARGO DOOR MICROSWITCH.  OPS CHECKS GOOD.
